Weird AF Since Miscarriage Months Ago

1 Replies
MiscarriageMommy+One - July 10

I had my first m/c the end of March 2006. I was 7 or 8 weeks along (they weren't sure), and it was horrible. I was in the ER for hours before I could go home. I couldn't tell if my physical stuff was more upsetting or my emotions, but either way.... So, My first af after the m/c was what I was told to expect: light with darker red, if not brownish, tissue and stuff. Well, then my second came just 3 weeks later, and it was super duper heavy and bright red. Got through that, and then, just 3 weeks later, another AF. The second AF following the m/c was more like the first following the m/c with brownish tissue stuff. I just had my third AF since the m/c, and all of them seem to be soooo close together; like 3 weeks. That is strange, due to the fact that prior to getting pg this last time, my periods were 60+ days apart. (We were having fertility issues, obviously, and hadn't yet figured out what was going on there). Can anyone else shed some light on what is going on, or if you've experienced something similar? I don't think there's any way I'll get pg with cycles every 3 weeks..... I haven't met with my dr, because I'm trying to relax about all of it and emotionally heal before diving head first back into it all. (This doesn't count, does it?) LOL I appreciate any feedback or advice you can offer! Tabitha (26) Christopher - 3 yrs old ^i^ March 2006 @ 8 weeks

 

kristie h - July 11

Hi, I had problems with my af after my miscarriage and i was only 5 weeks and 2 days pregnant. I had a d&c in feb and my 1st af came 29 days later with clots and very heavey bleeding which lasted 9 days. My 2nd af came about 29 days and this time it lasted 13 days. I went to my doc and she said i had a hormone imbalance and she gave me progestrone tablet that actually stoped the bleeding, so i would of had af for longer if it wasnt for those tablets. After you stop taking the progestrone tablets you get a break through bleed so i think it cleans you out better. After taking the tablets your af should return to your normal cycle duration but in your case hopfully every 28-30 days. Go to your doctor and ask about progestrone tablets as they may give them to you for hormone problems and to make your cycle duration longer . Best of luck and let me know how you go.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?